# SDR AU000524

- Difficulty date: June 30, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 2HK163
- Condition: Worn
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) NR 2 ENGINE FIRE WIRE CHAFED.
